EconPapers    
Economics at your fingertips  
 

Mean Value Theorems for the Scalar Derivative and Applications

G. Isac† and S.Z. Németh ()
Additional contact information
G. Isac†: Royal Military College of Canada
S.Z. Németh: The University of Birmingham, School of Mathematics

Chapter Chapter 22 in Nonlinear Analysis and Variational Problems, 2010, pp 325-341 from Springer

Abstract: Abstract In this paper, we present some mean value theorems for the scalar derivatives. This mathematical tool is used to develop a new method applicable to the study of existence of nontrivial solutions of complementarity problems.

Keywords: Variational Inequality; Complementarity Problem; Convex Cone; Linear Complementarity Problem; Homogeneous Function (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0158-3_22

Ordering information: This item can be ordered from
http://www.springer.com/9781441901583

DOI: 10.1007/978-1-4419-0158-3_22

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0158-3_22